# SDR ABXA20140324142

- Difficulty date: March 24, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T41015
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LOWER LE SPLICE PLATE, FOUND LE OF LOWER WING SKIN CORRODED, UPPER SURFACE AT SS 410 - 418.  REPAIRED DAMAGE IAW B657-60879-MR & B65760916.  LEVEL 2 CORRODED, PN 112T4101-5, SN NA, PART NAME WING SKIN PANEL NR 4, EXACT STRINGER & WS LOCATION ON ACFT FROM 396 TO 417.5.  ACFT WAS GNDED.
